Mg dose today and it scared me how angry and edgy I felt. Developed red rash across face and chest felt heavy. Got in bed and waited for feeling to end. Gave me more of a headache and did nothing for joints. Has anyone else had an adverse reaction like this?
My wife did. She found out she is allergic to Neurontin. I suggest you discontinue use and talk to your doctor.
It sounds as though you are having a serious reaction to the Neurontin(gabapentin). Discontinue use until you can call your doctor. I encourage you to read the information about Neurontin provided by drugs.com at the following link:
I hope you feel better soon.
Sounds like you should call the on call doc or head to the hospital. They may be able to treat your symptoms.. Hope your ok soon..
I tried Neurontin but it wasn't for me. I'm now going to a pain management Dr. He is trying me with Gralise Er 600mg tablet 2 tablets at dinner. It is working great helping with my pain. So you might want to try. Medication is trial an error. I haven't had any side effects
Yes! I have never had a problem with any meds but that one! Same type symptoms etc... I told my dr and he took me off of it!
So I agree with all the other answers! Hope you feel better and get your fm under control! My Ts and Ps are with you!! Nan
I felt very angry on gabapentin. It was prescribed for headache/eye pain and fibromyalgia, but it made me edgy and I had trouble finding words. It did nothing for my trigger point pains which have taken over 80% of my body. I'm also a Fragile X gene carrier and I have learned from my own children the polypharmica isn't well tolerated by the Fragile X brain.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jul 2017 • 2 answers
Updated 4 Aug 2014 • 2 answers
Updated 23 Mar 2015 • 3 answers
Updated 9 Aug 2015 • 1 answer
I 've develope a very itchy red rash with the circle red under where the patch is placed on my skin?
Updated 22 Nov 2015 • 1 answer